# SDR DL76L991114

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 2612 · Fire Detection
- Part: Card
- Part number: 285T03855
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL ON TOUCHDOWN THAT COULD NOT BE SILENCED.  NO OTHER INDICATIONS.  RESET A/C POWER, SYSTEM CHECKED OK.  FAULT RET ON PUSHBACK.  REPLACED M1000 CARD IN P51 FILE, SYSTEM CKS OK.
